# SDR SWIA201229115

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 22,644 hours, 19,405 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Vibration
- Location: Belly Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOW FREQUENCY VIBRATION THAT COULD BE FELT THROUGH THE AIRFRAME WHILE CLIMBING.  (FLT 5327)  REPLACED BELLY FAIRING FITTING BUSHINGS.
